2017
Том 69
№ 6

All Issues

Volume 31, № 4, 1979

Article (Ukrainian)

Differential properties of real and complex functions

Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 

Article (Ukrainian)

A survey of the main works of N. N. Bogolyubov in mathematics and theoretical physics

Mitropolskiy Yu. A., Parasyuk O. S., VIadimirov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 341–350

Article (Ukrainian)

Roots of certain operators in analytic spaces

Berezovsky N. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 351–356

Article (Ukrainian)

A countable set of commuting self-adjoint operators and the algebra of local observables

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 365–371

Article (Ukrainian)

Solution of the linear filtration problem for observations containing colored noise

Kolos I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 372–379

Article (Ukrainian)

Inequalities for best spline approximation of periodic differentiable functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 380–388

Article (Ukrainian)

Stability of periodic solutions of a class of differential equations

Le Lyong Tay

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 389–397

Article (Ukrainian)

Methods for averaging hyperbolic systems with rapid and slow variables mixed problem

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 398–406

Article (Ukrainian)

Completeness of derived chains corresponding to boundary problems on a semiaxis

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 407–416

Article (Ukrainian)

Attainment of a fixed level by a class of non-Markov trajectories

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 417–420

Article (Ukrainian)

Inclusion of kernels of sequences, given with the help of regular matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 421–425

Article (Ukrainian)

Uniqueness of solutions of some differential equations

Dyuzhenkova L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 425–430

Article (Ukrainian)

?-Convex functions for ? < 0

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 431–433

Article (Ukrainian)

Necessary conditions for optimality for certain systems with distributed parameters

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 434–436

Article (Ukrainian)

Approximate solution of boundary-value problems involving convective diffusion of substances soluble in a filtration flow

Lavrik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 437–441

Article (Ukrainian)

Noether theory for a general boundary-value problem with Carleman shift and with conjugation in the class of generalized analytic functions

Mishnyakov N. T., Nikolaychuk A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 441–447

Article (Ukrainian)

Some local properties of wide-sense stable distributions on the plane

Petenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 447–454

Article (Ukrainian)

Periodic problem for the classical two-dimensional Thirring model

Golod P. I., Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 454–459

Article (Ukrainian)

Invertibility of almost-periodic operators generated by discrete systems

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 460–463

Article (Ukrainian)

Question of reductibility of countable systems of differential equations with quasiperiodic coefficients

Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 463–465

Article (Ukrainian)

Justification of the method of averaging for systems with pulsed action

Tsyganovsky N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 469–473

Article (Ukrainian)

Canonical form in classes of conjugate elements of the one-dimensional group of formally analytic transformations over a field of positive characteristic p>0

Chernysh V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 473–475